# SDR FDEA201004151194

- Difficulty date: April 15, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 22,440 hours, 11,916 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5361221320000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT STRUCTURE IS CORRODED FROM BS 14A TO BS 14A; RBL 9.  FOUND SURFACE CORROSION OUT OF LIMITS PRE FREIGHTER SRM 53-10-16, PG 103.  AFTER DAMAGED WAS REMOVED IAW SRM 51-73-10, PG 207, MAX ALLOWABLE   MATERIAL WAS 0.012.  MATERIAL REMOVED 0.030. REMOVED AND INSTALLED NEW SUPPORT IAW FREIGHTER SRM 51-72-10, PG 1.
